Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas
Selections generating new topologies
Gutev, Valentin (University of KwaZulu-Natal (Durban, Sud-àfrica). School of Mathematical Sciences)
Tomita, Artur (Universidade de São Paulo. Instituto de Matemática e Estatística)

Fecha: 2007
Resumen: Every (continuous) selection for the non-empty 2-point subsets of a space X naturally defines an interval-like topology on X. In the present paper, we demonstrate that, for a second-countable zerodimensional space X, this topology may fail to be first-countable at some (or, even any) point of X. This settles some problems stated in [7].
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Publicado en: Publicacions matemàtiques, V. 51 n. 1 (2007) p. 3-15, ISSN 0214-1493

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/218480
DOI: 10.5565/PUBLMAT_51107_01


13 p, 173.4 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2007-03-29, última modificación el 2019-12-06



   Favorit i Compartir